# SDR DHL200080330C

- Difficulty date: February 4, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT ELEVATOR L/E FILLET CRACKED .5 INCH.  FABRICATED REPAIR AND INSTALLED PER SRM 51-1-21.  N/R 3021
